Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 764165, 8 pages
http://dx.doi.org/10.1155/2013/764165
Research Article

Superconvergence Analysis of a Multiscale Finite Element Method for Elliptic Problems with Rapidly Oscillating Coefficients

1Department of Mathematics, Tongji University, Shanghai 200092, China
2Department of Fundamental Subject, Tianjin Institute of Urban Construction, Tianjin 300384, China
3Department of Geotechnical Engineering, Tongji University, Shanghai 200092, China

Received 29 October 2012; Accepted 17 January 2013

Academic Editor: Song Cen

Copyright © 2013 Xiaofei Guan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaofei Guan, Xiaoling Wang, Cheng Wang, and Xian Liu, “Superconvergence Analysis of a Multiscale Finite Element Method for Elliptic Problems with Rapidly Oscillating Coefficients,” Journal of Applied Mathematics, vol. 2013, Article ID 764165, 8 pages, 2013. https://doi.org/10.1155/2013/764165.